product
Advil Ibuprofen Liqui-Gels 200 mg Pain Reliever / Fever Reducer (20 Liquid Filled Capsules) ()
brand
Advil
manufactured by
Wyeth Consumer Healthcare
allergens
ingredients color
key
• controversial • avoid • non-controversial
members, please sign in to view which ingredients are on your
personalized "avoid" list.
things to know
Low in cholesterol per serving
This product contains multiple controversial ingredients
Low in calories per serving
Low in Saturated Fat per serving
Does not contain any fiber
warnings
Discontinue use and consult doctor if an allergic reaction occurs.
Discontinue use and consult doctor if redness or swelling is present in the painful area.
Consult Doctor before use if you have ulcers.
Consult Doctor before use if you have stomach problems that last or come back.
Discontinue use and consult doctor if fever gets worse or lasts more than 3 days.
Discontinue use and consult doctor if stomach pain occurs or lasts, even if symptons are mild.
Taking more than recommended may cause stomach bleeding.
Consult Doctor before use if you are taking any other drug.
Consult Doctor before use if you have bleeding problems.
Consult Doctor before use if you have heart disease.
nutrition facts
Serving Size: 1 capsule
Servings Per Container: 20
amount per serving:
calories from fat: 0
total calories per container: 0
total calories from fat: 0
% daily value* (DV)
recommended (DV)
total fat 0g
0%
65g
trans fat 0g
0%
300mg
sodium: 0mg
0%
2,400mg
potassium 0mg
0%
3,500mg
total carbohydrate 0g
0%
300g
sugars: 0g
protein 0g

0
points
Weight Watchers Winning Points® Value* = 0
Weight Watchers PointsPlus® Value* = 0

 

*Weight Watchers® and Points® are registered trademarks of Weight Watchers International, Inc. The number of Points provided here were calculated by Food Facts, Inc. based on published Weight Watchers International, Inc. information and do not imply sponsorship or endorsement of such number of Points, Food Facts, Inc., or the above product by Weight Watchers International, Inc.